# SDR MWEA010812

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 591216844
- Condition: Dented
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP MOVEABLE VANE HAS A 1.5 INCH BY .875 INCH, .063 INCH DENT 15 INCHES FROM INBOARD EDGE.  REMOVED DAMAGE AND INSTALLED REPAIR IN ACCORDANCE WITH 51-70-2.
